# SDR ASAA03805635

- Difficulty date: October 13, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011779
- Part serial: 643
- Condition: Inoperative
- Location: Emergency Light
- Part time: 23,766 hours, 14,492 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA LINE CHECK, FOUND TWO OVERWING EMERGENCY EXIT LIGHTS FAILED TO OPERATE UPON CHECK.  REPLACED POWER SUPPLY, BATTERY PACK.  LIGHTS THEN OPERATED NORMALLY.  (M)
